# SDR SWAA2022080226933

- Difficulty date: July 8, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 27,554 hours, 12,745 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY HATCH HANDLE ASSY BROKEN / [01] INSTALLED NEW LEFT FWD EMERGENCY HATCH HANDLE ASSY AS PER AMM 52-22-51-400-801.;[02] VERIFIED STEP 1.
